U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

How do i overcome this horrible withdrawal from oxycontin and oxcodone?

1 doctor answer2 doctors weighed in
Dr. Aaron Wolfson
clinical Psychology 23 years experience
Time and hydration: Depending on the amount of time you have taken the medicine and the dosage, withdrawal can last for days or up to a week or so. If you have already stopped the medication, try to stay hydrated and wait it out. The symptoms are usually non-life threatening, but very uncomfortable. Consult your physician for additional advice.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 35-year-old member asked:
1 doctor answer2 doctors weighed in
A 39-year-old member asked:
2 doctor answers2 doctors weighed in
A 35-year-old member asked:
1 doctor answer2 doctors weighed in
A 38-year-old member asked:
1 doctor answer1 doctor weighed in
Last updated Sep 22, 2014

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.